# SDR YENA2022050200431

- Difficulty date: April 29, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 01270
- Aircraft time: 83,219 hours, 30,582 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1677, JFK-JAX. 'PACK 1 PLACED ON MEL DUE TO ODOR EVENT ( PACKS ); REF WO #1176652 PERFORMED PACK 1 AND 2 BURNED REF AMM 21-00-00-615-802A. NO ODOR WAS NOTICED. MDDR CLEARED. MX-4 UPDATED.'
